# SDR AU980393

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spark Plug
- Part number: ECNZ9230F
- Condition: Separated
- Location: Lt Eng
- Component: 76190
- Stage of operation: TX
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE POWER DOWN DURING PRE TAKE-OFF CHECKS.  INVESTIGATION FOUND NR 4 CYLINDER UPPER SPARK PLUG HAD SEPARATED FROM THECYLINDER.  CAUSE APPEARS TO BE FROM EROSION OF THE SPARK PLUG HOLE UNDER THE HELICOIL.  SUSPECT FROM A VOID FORMED WHEN WELD REPAIRS WERE CARRIED OUT.
